Advanced search
1 file | 243.14 KB

Loss optimal monotone relabeling of noisy multi-criteria data sets

Michaël Rademaker (UGent) , Bernard De Baets (UGent) and Hans De Meyer (UGent)
(2009) INFORMATION SCIENCES. 179(24). p.4089-4096
Author
Organization
Keywords
RANKING, GENERATION

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 243.14 KB

Citation

Please use this url to cite or link to this publication:

Chicago
Rademaker, Michaël, Bernard De Baets, and Hans De Meyer. 2009. “Loss Optimal Monotone Relabeling of Noisy Multi-criteria Data Sets.” Information Sciences 179 (24): 4089–4096.
APA
Rademaker, M., De Baets, B., & De Meyer, H. (2009). Loss optimal monotone relabeling of noisy multi-criteria data sets. INFORMATION SCIENCES, 179(24), 4089–4096.
Vancouver
1.
Rademaker M, De Baets B, De Meyer H. Loss optimal monotone relabeling of noisy multi-criteria data sets. INFORMATION SCIENCES. NEW YORK: ELSEVIER SCIENCE INC; 2009;179(24):4089–96.
MLA
Rademaker, Michaël, Bernard De Baets, and Hans De Meyer. “Loss Optimal Monotone Relabeling of Noisy Multi-criteria Data Sets.” INFORMATION SCIENCES 179.24 (2009): 4089–4096. Print.
@article{789788,
  author       = {Rademaker, Micha{\"e}l and De Baets, Bernard and De Meyer, Hans},
  issn         = {0020-0255},
  journal      = {INFORMATION SCIENCES},
  language     = {eng},
  number       = {24},
  pages        = {4089--4096},
  publisher    = {ELSEVIER SCIENCE INC},
  title        = {Loss optimal monotone relabeling of noisy multi-criteria data sets},
  url          = {http://dx.doi.org/10.1016/j.ins.2009.08.018},
  volume       = {179},
  year         = {2009},
}

Altmetric
View in Altmetric
Web of Science
Times cited: